Change search
ReferencesLink to record
Permanent link

Direct link
Measure valued solutions of scalar conservation laws with boundary conditions
1989 (English)In: Archive for Rational Mechanics and Analysis, ISSN 0003-9527, E-ISSN 1432-0673, Vol. 107, no 2, 181-193 p.Article in journal (Refereed) Published
Abstract [en]

We define a solution concept for measure-valued solutions to scalar conservation laws with initial conditions and boundary conditions and prove a uniqueness theorem for such solutions. This result may be used to prove convergence, towards the unique solution, for approximate solutions which are uniformly bounded in L, weakly consistent with certain entropy inequalities and strongly consistent with the initial condition, i.e. without using derivative estimates. As an example convergence of a finite element method is demonstrated.

Place, publisher, year, edition, pages
NEW YORK: Springer-Verlag New York, 1989. Vol. 107, no 2, 181-193 p.
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-51551DOI: 10.1007/BF00286499ISI: A1989AJ89000005OAI: diva2:464500
QC 20111214Available from: 2011-12-13 Created: 2011-12-13 Last updated: 2011-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szepessy, Anders
In the same journal
Archive for Rational Mechanics and Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link